U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

What happens after an overdose of otrivin pediatric (xylometazoline hydrocloride), a nasal spray?

1 doctor answer4 doctors weighed in
Dr. HARRY OPSIMOS
A Verified Doctoranswered
Pediatric Pulmonology 24 years experience
Call poison control: It really depends on what you mean by 'overdose'.. asking a question here is likely not what you should be doing. Contact poison control. One may experience fainting, low heart rate, among other things.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 24, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.